# SDR CA990224002

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 1072
- Engine: Ge CT581401
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Condition: Failed
- Location: Freewheel
- Component: 107D2003515
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) HELICOPTER DROPPED LOGS OFF AT LANDING THEN HEADED UP HILL AT 70 PERCENT TORQUE.   PILOT NOTICED NR 1 ENGINE HAD LOW POWER OUTPUT, LOW TORQUE, LOW N1, LOW FUEL PRESSURE.   FAN SPEED ON NR 1 ENGINE WAS 107 PERCENT AND NR 2 ENGINE WAS AT 100 PERCENT.  AIRCRAFT RETURNED.  NR 1 CLUTCH FAILURE SUSPECTED.  AIRCRAFT SHUTDOWN.  TRANSMISSION REPLACED.
